# SDR CALA2018080981766

- Difficulty date: August 6, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE2400021
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPNER CYLINDER WAS INOPERATIVE.   REMOVED AND REPLACED THE DAMPER CYLINDER IAW  AMM 52-13- 14-400-001.
